Is mucinex (guaifenesin) sinus (new) better to use then Mucinex (guaifenesin) D (orange)?

Different. Mucinex D contains Guaifenesin 600mg (for cough) and Pseudoephedrine 60mg, while Mucinex Sinus Max Day has Guaifenesin 200mg, Phenylephrine 5mg, and Tylenol (acetaminophen) 325mg. I generally recommend Pseudoephedrine over Phenylephrine for nasal congestion so my personal preference would be Mucinex D. But if you have a fever or pain, Mucinex Sinus Max would be good if you don't want to take Tylenol (acetaminophen) separately.